Real Interpolation and Compact Linear-Operators



Downloads per month over past year

Cobos, Fernando and Edmunds, David E. and Potter, Anthony J.B. (1990) Real Interpolation and Compact Linear-Operators. Journal of Functional Analysis , 88 (2). pp. 351-356. ISSN 0022-1236

Official URL:


We prove that if T: A0 → B0 is compact and T: A1 → B1 is compact (or T: A1 → B1 is bounded and, then given any θ and q with 0 < θ < 1 and 0 < q⩽ ∞, it follows that T: (A0, A1)0,q → (B0, B1)0,q, is also compact. Here (A0, A1)0,q and (B0, B1)0,q are the usual real interpolation spaces.

Item Type:Article
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:15570
Deposited On:11 Jun 2012 08:43
Last Modified:25 Oct 2013 14:50

Origin of downloads

Repository Staff Only: item control page